# SDR SWAA2013050715674

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 40,161 hours, 27,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7971637
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT COVER LOOSE.  INSTALLED LENS PER AMM.
